If you need an accessible version of this item please contact JSTOR User Support

The Box Problem: To Switch or Not to Switch

Steven J. Brams and D. Marc Kilgour
Mathematics Magazine
Vol. 68, No. 1 (Feb., 1995), pp. 27-34
DOI: 10.2307/2691373
Stable URL: http://www.jstor.org/stable/2691373
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Box Problem: To Switch or Not to Switch
Preview not available

Page Thumbnails

  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34